Skip navigation

Browse by Journal Title

Browse by Journal Title

Up a level
Export as [feed] RSS
Jump to: S | T
Number of items: 2.


Strusevich, V.A., van de Waart, A.J.A. and Dekker, R. (1999) A 3/2 algorithm for two-machine open shop with route-dependent processing times. Journal of Heuristics, 5 (1). pp. 5-28. ISSN 1381-1231 (Print), 1572-9397 (Online) (doi:


Toril, Matías, Wille, Volker, Molina-Fernández, Iñigo and Walshaw, Chris ORCID: 0000-0003-0253-7779 (2010) An adaptive multi-start graph partitioning algorithm for structuring cellular networks. Journal of Heuristics, 17 (5). pp. 615-635. ISSN 1381-1231 (Print), 1572-9397 (Online) (doi:

This list was generated on Sat Mar 25 14:41:50 2023 UTC.